Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the Kleinecke-Shirokov theorem and the Wintner-Wielandt-Halmos theorem


Author: C.-S. Lin
Journal: Proc. Amer. Math. Soc. 27 (1971), 529-530
MSC: Primary 47.40
MathSciNet review: 0284846
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the Kleinecke-Shirokov theorem to the almost commutative case. From this result we prove the Wintner-Wielandt-Halmos theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0284846-0
PII: S 0002-9939(1971)0284846-0
Keywords: Almost commutative operators, Riesz operator, bounded derivation, Leibniz formula, commutator
Article copyright: © Copyright 1971 American Mathematical Society